| Model Number |
1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's sensor board cable was found to be disconnected.The cable was reconnected to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported the sensor board cable was reconnected to address a "service required" alarm condition.During further evaluation of the device at the manufacturer's service center, the sensor board was also replaced to address the issue.